# SDR SWAA2022021154088

- Difficulty date: April 22, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Chafed
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SUPPORT BEAM WHICH ATTACHES TO THE DEFLECTION RIB HAS CHAFFING DAMAGE AT INBOARD SIDE. ( FOUND AFTER REMOVAL OF INB. DOUBLER). / REPAIRED TRAILING EDGE SUPPORT BEAM IAW SRM 57-51-02-2R-1.
